# SDR SWAA2025051268712

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8935Q
- Make and model: Boeing 737-8
- Aircraft serial: 68457
- Aircraft time: 1,068 hours, 556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING FWD SERVICE DOOR<[01] INSTALLED EMERGENCY EXIT SIGN LENS PER SIP AND OPS CK NORMAL PER AMM 33-51-01; AT FWD SERVICE DOOR
